Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Having severe headaches, mood swings, pain in the left arm, and nose bleeds. Is this because of stress?

hi i am a 22 yr old male with no medical at the moment, i have never in my life had a nose bleed before and for the last few weeks or so ive been having extreme headaches everyday and harsh pain in my left arm every once in while, frequent mood swings, and i just had a severe nosebleed the other day that stayed a little bloody for over 36 hours. could this just be caused from stress or should i be worried?
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Sudden headaches in the age of 22 is not a good thing and you should take it seriously as their is nose bleed , mood swings pain in arm.....following are your plausible causes:
1.Strat of migraine
2.Benign intracranial hypertension due to face creams
3.Space occupying lesion in frontal lobes.
go to neurologist...and get a ct scan brain...eeg...mri and get the prove of above diseases
take care
Answered: Thu, 25 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor